# SDR DXTA2010031504033

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 9,275 hours, 5,796 cycles
- Engine: Allsn AE3007A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049802002
- Part serial: 0056
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,822 hours, 2,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT ALLOW FOR GEAR RETRACTION AFTER TAKEOFF.  REMOVED FAULTY LANDING GEAR CONTROL HANDLE.  INSTALLED REPAIRED LANDING GEAR CONTROL HANDLE.  PERFORMED OPS CHECK GOOD IAW MM 32-30-01.
